# SDR FDEA2020081861917

- Difficulty date: August 16, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,619 hours, 22,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103533
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT ABOVE L1 DOOR NOT WORKING.   BATTERY PACK M731 REPLACED AND TESTED IAW AMM 33-51-07-2.
